×

zbMATH — the first resource for mathematics

Semiclassical limit for perturbations of non-resonant rotators. (English) Zbl 0699.58059
Author’s abstract: “We show that the semiclassical limit of the Rayleigh-Schrödinger series for the perturbed multi-dimensional non- resonant rotators coincides with the Birkhoff series for the corresponding classical perturbed Hamiltonian and we calculate quantum corrections to all orders in \(\hslash\).”
Reviewer: J.Andres

MSC:
37J40 Perturbations of finite-dimensional Hamiltonian systems, normal forms, small divisors, KAM theory, Arnol’d diffusion
81Q99 General mathematical topics and methods in quantum theory
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] G. Alvarez , S. Graffi and H. Silverstone , Transition from classical mechanics to quantum mechanics: x4 perturbed harmonic oscillator , Phys. Rev. A (to appear).
[2] G. Benettin , L. Galgani and A. Giorgilli , Classical perturbation theory for systems of weakly coupled rotators , Il Nuovo Cimento , 89 B, 1985 , 89 - 102 . MR 818425
[3] M. Born , Atomic Mechanics , Bell , London 1960 .
[4] L. Chierchia and G. Gallavotti , Smooth prime integrals for quasi-integrable Hamiltonian systems , Il Nuovo Cimento , 67B , 1982 , 277 - 295 . MR 657905
[5] G. Gallavotti , The elements of mechanics , Berlin , Heidelberg , New York : Springer , 1983 . MR 698947 | Zbl 0512.70001 · Zbl 0512.70001
[6] S. Graffi and T. Paul , The Schrödinger equation and canonical perturbation theory , Commun. Math. Phys , 108 , 1987 , 25 - 40 . Article | MR 872139 | Zbl 0622.35071 · Zbl 0622.35071 · doi:10.1007/BF01210701 · minidml.mathdoc.fr
[7] S. Graffi , T. Paul and H. Silverstone , Classical resonance overlapping and quantum avoided crossings , Phys. Rev. Lett. , 59 , 1987 , 255 - 258 .
[8] S. Graffi , T. Paul and H. Silverstone , Resonance overlapping in classical mechanics and avoided crossings in quantum mechanics , CPT preprint P. 2025 , 1987 . MR 932922
[9] L. Hörmander , The Analysis of linear partial differential operators , Berlin , Heidelberg , New York : Springer , 1983 . MR 404822 · Zbl 0521.35002
[10] V.V. Kozlov and D.V. Treščov , On integrability of Hamiltonian systems with toroidal configuration space , Mat. Sbornik , 135 , 1988 , 119 - 138 (in Russian). Zbl 0696.58022 · Zbl 0696.58022 · doi:10.1070/SM1989v063n01ABEH003263
[11] A. Messiah , Quantum mechanics , North-Holland , Amsterdam 1961 . MR 129790 | Zbl 0102.42602 · Zbl 0102.42602
[12] M. Reed and B. Simon , Methods of modern mathematical physics, IV , New York : Academic Press , 1978 . MR 751959 | Zbl 0401.47001 · Zbl 0401.47001
[13] G. Turchetti , Classical limit and Stieltjes property of perturbation series for classical anharmonic oscillators , Il Nuovo Cimento , 82B , 1984 , 203 - 217 . MR 770737
[14] C.E. Wayne , Bounds on the trajectories of a system of weakly coupled rotators , Commun. Math. Phys. , 104 , 1986 , 21 - 36 . Article | MR 834479 | Zbl 0615.70013 · Zbl 0615.70013 · doi:10.1007/BF01210790 · minidml.mathdoc.fr
[15] A. Voros , The return of the quartic oscillator , Ann. Inst. Henri Poincaré , 39 , 1983 , 211 - 338 . Numdam | MR 729194 | Zbl 0526.34046 · Zbl 0526.34046 · numdam:AIHPA_1983__39_3_211_0 · eudml:76217
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.